İSTATİSTİK, Journal of the Turkish Statistical Association is a refereed journal which publishes papers containing original contributions to probability, statistics and their interface of them other disciplines where prosperity of scientific thought emerges through innovation, vitality and communication on interdisciplinary grounds. The Journal is published four-monthly. The language of the Journal is English. The main areas of publication are probability and stochastic processes, theory of statistics, applied statistics, statistical computing and simulation, and interdisciplinary applications in social, demographic, engineering, physical, medical, biological, agricultural, computer science, management science, econometrics, etc.

In addition, the journal contains original research reports, authoritative review papers, discussions on papers and occasional special issues on particular topics or on relevant conference proceedings.


İSTATİSTİK, Journal of the Turkish Statistical Association is indexed in MathSciNet and  Zentralblatt MATH.


Authors should submit  their papers as a single pdf  file attached to an e-mail  to or  

As part of the submission process, authors are required to check their submission's compliance with all of the following items. Submissions  that do not adhere to these guidelines may be returned to authors.

1.      The submission has not been previously published, or is being considered for publication in another journal.

2.      The submission file is in Portable Document Format (PDF) prepared in LaTeX (TEX) document file format.

3.      Where available, URLs for the references have been provided.

4.      The text is single-spaced; uses a 12-point font; employs italics, rather than underlining (except with URL addresses); and all illustrations, figures, and tables are placed within the text at the appropriate points, rather than at the end.

5.      References should be listed in alphabetical order and should be in the following formats:

Cai, T. and Low, M. (2005). Non-quadratic estimators of a quadratic functional. The Annals of Statistics, 33, 2930-2956.

Meyer, Y. (1992). Wavelets and Operators. Cambridge University Press, Cambridge.

Cox, D. (1969). Some sampling problems in technology. In New Developments in Survey Sampling (N.L. Johnson and H. Smith, Jr., eds.). Wiley, New York, 506-527.